Chemo leg pains

  • 1 reply
  • 5 subscribers
  • 20 views

How is everyone coping with these leg, back aches. 

Feels like I’ve been ran over by a bulldozer. It’s only day 4 after my first chemo and I’m struggling already.

  • Hi San12

    I had chemotherapy in 2022 for Endometrial cancer. 

    Mine was carboplatin and paclitaxel and I also had pains in my back and legs.

    Have you contacted your hospital 24 hour number? They will be able to help. I was prescribed medication.

    Another thing you could ask about when you have your review is whether a tapering dose of steroids may help. 

    During my first cycle of chemo I felt at my worst when the two days steroids at home ended. My consultant said that for some people the sudden drop can cause issues. From the second chemo is was put on a tapering dose so it was the full doses on days 2 and 3 and then it halved for day 4 and halved again for day 5. It did make a difference. 

    I did find that it was the first week of each cycle where I felt the worst and by the end of the week I would start to pick up a bit. 

    I hope that your side effects start to settle but do give them a call.

    Jane

           

    Macmillan Support Line - 0808 808 00 00, 7 days a week between 8am-8pm